# SDR A6WA201240463

- Difficulty date: March 19, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 21,473 hours, 20,536 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fs 171
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER NOSE HYD COMPARTMENT AT NR 3 BRAKE ACCUMULATOR HAS A CRACKED FWD BRACKET.  REMOVED UNSERVICEABLE BRACKET AND INSTALLED SERVICEABLE BRACKET IAW SRM.
